DocServer

Items where Author is "Eggleton, Roger B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 18.

Article

MacDougall, James A. and Eggleton, Roger B. and Kimberley, J. S. (2010) Runs of Integers with Equally Many Distinct Prime Factors. .

MacDougall, James A. and Adams, P. and Eggleton, Roger B. (2009) Graphs which are Linked Cycles. Congressus Numerantium, 195 . pp. 75-83.

MacDougall, James A. and Adams, Peter D. and Eggleton, Roger B. (2009) Graphs which are Linked Structures. Congressus Numerantium, 199 . pp. 75-88.

MacDougall, James A. and Eggleton, Roger B. (2008) Consecutive Integers with Equally Many Principal Divisors. Mathematics Magazine, 81 (4). pp. 235-248. (In Press)

MacDougall, James A. and Eggleton, Roger B. and Adams, P. D. (2006) Graphs with a Given Degree Sequence. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2006) Taxonomy of Graphs of Order 10. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Degree Sequences and Poset Structure of Order 9 Graphs. Congressus Numerantium, 166 . pp. 63-95.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Structure of Graph Posets for Orders 4 to 8. Congressus Numerantium, 166 . pp. 63-81.

MacDougall, James A. and Adams, Peter and Eggleton, Roger B. and Mahmoodian, E. S. (2003) Corrections to Steinbach's Posets of Graphs (Orders 5, 6, 7). Bulletin of the I.C.A., 37 . pp. 29-34.

MacDougall, James A. and Eggleton, Roger B. (2003) Graph Posets, Spanning-Universal Graphs and Graph Coverings. Bulletin in the I.C.A., 37 . pp. 63-72.

MacDougall, James A. and Eggleton, Roger B. (2002) Minimally triangle-saturated graphs: adjoining a single vertex. Australasian Journal of Combinatorics, 25 . pp. 263-278.

MacDougall, James A. and Eggleton, Roger B. (2001) Minimally Star-Saturated Graphs. Congressus Numerantium, 149 . pp. 161-176.

MacDougall, James A. and Eggleton, Roger B. and Boswell, Sharon G. (1999) Minimally Path-Saturated Graphs. Congressus Numerantium, 138 . pp. 97-117.

MacDougall, James A. and Eggleton, Roger B. (1998) Almost $K_m$-Saturated Graphs. Congressus Numerantium, 131 . pp. 187-203.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-Saturated Graphs: The Hanging Planter Construction. Congressus Numerantium, 123 . pp. 79-96.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-free and Triangle-saturated Graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 25 . pp. 3-21.

MacDougall, James A. and Eggleton, Roger B. (1996) Two families of primitive minimally triangle-saturated graphs. Congressus Numerantium, 19 . pp. 85-96.

Eggleton, Roger B. and MacDougall, James A. and Al-Hakim, Latif A. (1990) Braced Edges in Plane Triangulations. Australasian Journal Combinatorics, 2 . pp. 121-134.

This list was generated on Mon Nov 20 03:16:36 2017 AEDT.